# SDR SWIA2021091361067

- Difficulty date: August 19, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N432SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7548
- Aircraft time: 42,603 hours, 37,773 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING AUXILIARY SPAR SPLICE PLATE, OUTBOARD OF PINTLE PIN PLUG HAS SURFAE CORROSION.    (FILED CLOSED)     REMOVED CORRODED LH WING AUXILIARY SPAR SPLICE PLATE (P/N 601R10009-13), OUTBOARD OF PINTLE PIN PLUG. FABRICATED NEW SPLICE PLATE IN REF DWG 601R10009. INSTALLED FABRICATED PLATE IN REF TO SRM 51-42-21. COMPLIED WITH TASK CARD 51-900-1003-SKY. COMPLETED M-337 AS REQUIRED.
